# SDR UF6A980814

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,897 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5754 - NR 1 ENGINE CONTROL FROZEN ON TAKEOFF ROLL AND PROP FEATHERED.  MAINTENANCE INSPECTED ENGINE CONTROL RIGGING, CHECKED CONTINUITY AND RESISTANCE OF NR 2 TORQUE SENSOR.  ALL SYSTEMS OPS CHECKED GOOD.  NR 1 EEC WAS REMOVED AND OPS CHECKED GOOD.  (M)
